Fixed point theorems of quasicompact multivalued mappings in general topological vector spaces
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 113-120
In-Sook Kim
Sungkyunkwan University
Abstract : Using the notions of admissibility, local convexity and measure of noncompactness, we give new fixed point theorems for quasicompact or condensing multivalued mappings with domains that are not necessarily convex subsets of an arbitrary topological vector space.
Keywords : topological vector spaces, admissible sets, locally convex sets, starshaped sets, fixed points, quasicompact multivalued mappings, $\varphi$-measure of noncompactness, $(\gamma,\varphi)$-condensing mappings
MSC numbers : Primary 47H10, 54C60, 47H09. Secondary 52A30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd